Isaac Scientific Publishing
Advances in Analysis
AAN > Volume 2, Number 4, October 2017

Certain Analytic Functions with Missing Coefficients

Download PDF  (377.9 KB)PP. 267-271,  Pub. Date:May 26, 2017


Author(s)
Cai-Mei Yan, Jin-Lin Liu
Affiliation(s)
Information Engineering College, Yangzhou University, Yangzhou, 225002, P.R. China;
Department of Mathematics, Yangzhou University, Yangzhou, 225002, P.R. China
Abstract

Keywords
Analytic function, subordination, missing coefficient.
References
  • [1]  C.-Y. Gao and S.-Q. Zhou, “Certain subclass of starlike functions,” Appl. Math. Comput., vol. 187, pp. 176–182, 2007.
  • [2]  R. M. Ali, “On a subclass of starlike functions,” Rocky Mount. J. Math., vol. 24, pp. 447–451, 1994.
  • [3]  P. N. Chichra, “New subclasses of the class of close-to-convex functions,” Proc. Amer. Math. Soc., vol. 62, pp. 37–43, 1977.
  • [4]  W. Janowski, “Some extremal problems for certain families of analytic functions,” Ann. Polon. Math., vol. 28, pp. 297–326, 1973.
  • [5]  H. Silverman, “A class of bounded starlike functions,” Int. J. Math. Math. Sci., vol. 17, pp. 249–252, 1994.
  • [6]  R. Singh and S. Singh, “Convolution properties of a class of starlike functions,” Proc. Amer. Math. Soc., vol. 106, pp. 145–152, 1989.
  • [7]  D.-G. Y. H. M. Srivastava and N.-E. Xu, “Some subclasses of meromorphically multivalent functions associated with a linear operator,” Appl. Math. Comput., vol. 195, pp. 11–23, 2008.
  • [8]  M. C. H. M. Srivastava, S. Bulut and N. Yagmur, “Coefficient estimates for a general subclass of analytic and bi-univalent functions,” Filomat, vol. 27, no. 5, pp. 831–842, 2013.
  • [9]  G. I. O. H. M. Srivastava, J. K. Prajapat and R. Sendrutiu, “Geometric properties of a certain general family of integral operators,” Filomat, vol. 28, no. 4, pp. 745–754, 2014.
Copyright © 2017 Isaac Scientific Publishing Co. All rights reserved.